Drug Allergy (cont.)
IN THIS ARTICLE
Authors and Editors
Author: Samuel M. Keim, MD, Program Director, Associate Professor, Department of Emergency Medicine, University of Arizona Health Sciences Center
Editor: Melissa Conrad Stoppler, MD, Chief Medical Editor, eMedicineHealth.com
Author:Kevin Hanson, MD, Staff Physician, Department of Emergency Medicine, University of Arizona College of Medicine.
Last Editorial Review: 5/29/2007
Must Read Articles Related to Drug Allergy
Patient Comments & Reviews
The eMedicineHealth doctors ask about Drug Allergy:
Drug Allergy - Experience
What drug(s) are you allergic to, and what type of reaction do you experience?
Read What Your Physician is Reading on Medscape
Drug eruptions can mimic a wide range of dermatoses. The morphologies are myriad and include morbilliform (most common, see Media file 1), urticarial, papulosquamous, pustular, and bullous. Medications can also cause pruritus and dysesthesia without an obvious eruption.